# SDR SWI2024F01141

- Difficulty date: September 22, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,411 hours, 15,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LOWER BEAM FWD AND AFT EVACUATION SLIDE-FITTING CUTOUTS HAVE CORROSION AS MARKED. (C-CHECK RO 10/15/2024) (FILED CLOSED)INSTALLED NEW AFT PAX DOOR LOWER BEAM FWD AND AFT EVACUATION SLIDE-FITTING REF SRM 51-40-08 SEE CONTINUE CARD FOR WORK PERFORMED
